Aa
A
A
Close
Avatar universal
Calve/arm muscles ache - hypothyroid?
Ive been on Tirosint a few months now.  My hypo symptoms started coming back, the doctor had me tweak my dosage about 3 weeks ago.

But about a month ago, my calves and my forearms have started aching - alot.  My magnesium and B levels all came back normal.  The doctors are puzzled.

Does anyone else have this?  (I am also in menopause)

I have read this could be a symptom of low estrogen and also MS.  

I am so glad to have MedHelp.  

THANK YOU!


Cancel
1 Answers
Page 1 of 1
Avatar universal
As a start, please post your thyroid test results and their reference ranges.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Sisters, OR
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ
Avatar universal
Blank
Calicut, India